Alert archive / Pennsylvania / Flash Flood Warnings in 2023

Flash Flood Warning 6, NWS State College, PA

July 9, 2023Cumberland County, Dauphin County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 9, 2023, 2:21 PM EDT for Cumberland County, Dauphin County, York County, Pennsylvania. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2023, 2:21 PM EDT (18:21 UTC)
Expired
Jul 9, 2023, 4:18 PM EDT
In force
117 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, PA, Dauphin County, PA, York County, PA

The radar

The State College radar (KCCX), 128 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

918 
WGUS51 KCTP 091821
FFWCTP
PAC041-043-133-092030-
/O.NEW.KCTP.FF.W.0006.230709T1821Z-230709T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
221 PM EDT Sun Jul 9 2023

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Northeastern Cumberland County in south central Pennsylvania...
  Southwestern Dauphin County in south central Pennsylvania...
  Northwestern York County in south central Pennsylvania...

* Until 430 PM EDT.

* At 221 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Harrisburg, Lower Allen, Colonial Park, Weigelstown, Progress, 
  Mechanicsburg, Middletown, Camp Hill, New Cumberland, Enola, 
  Steelton, Lemoyne, Shiloh, West York, Lawnton, Valley Green, 
  Wormleysburg, Bressler-Enhaut-Oberlin, Penbrook and Highspire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4018 7702 4027 7700 4031 7697 4033 7692
      4033 7686 4024 7676 4019 7673 4009 7673
      3996 7677 3988 7687 3988 7697 3992 7697
      4008 7698

FLASH FLOOD...RADAR INDICATED

$$

DeVoir
1 follow-up statement
669 
WGUS71 KCTP 092018
FFSCTP

Flash Flood Statement
National Weather Service State College PA
418 PM EDT Sun Jul 9 2023

PAC041-043-133-092028-
/O.CAN.KCTP.FF.W.0006.000000T0000Z-230709T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland PA-Dauphin PA-York PA-
418 PM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING FOR NORTHEASTERN CUMBERLAND, SOUTHWESTERN 
DAUPHIN AND NORTHWESTERN YORK COUNTIES HAS BEEN REPLACED WITH A 
FLOOD ADVISORY...

Heavy rainfall has ended across the area. Ongoing runoff will 
decrease through early evening. Continue to heed road closings and 
do not drive into areas where water covers the road.

LAT...LON 4018 7702 4027 7700 4031 7697 4033 7692
      4033 7686 4024 7676 4019 7673 4009 7673
      3996 7677 3988 7687 3988 7697 3992 7697
      4008 7698

$$

DeVoir

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:15 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 9, 11:15 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service State College PA
1115 AM EDT Sun Jul 9 2023

.SYNOPSIS...
A deepening upper level trough and moisture-laden cold front
will bring several rounds of heavy showers and thunderstorms to
the region today into early this evening.

After a mostly cloudy and cooler day Monday with lingering
scattered showers, high pressure at the surface and aloft will
return for Tuesday with mostly sunny skies, slightly below
normal high temperatures and comfortable humidity.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
After collaboration with SPC, we all agree that the overwhelming
threat today is flooding/training, but currently active warnings
and similar conditions to the south of the boundary poses enough
of a continued threat for wind damage (not so much hail) to post
a svre watch.

Prev...
Early morning convection continues to cause problems as cells
are redeveloping in the central mtns along a wind shift and now
self-developed boundary just S of IPT-UNV line. Additional
rain/isold TS moving in from the west is being driven by a sig
shortwave trough/vort max over WV/wrn PA. That feature will
almost certainly enhance the storms/lift/rainfall over the
eastern half of the CWA. Flash flood watch looks good for
coverage, but will walk it back to current.

Prev...
A few, relatively small cluster of SHRA/TSRA were moving NE
across the Central and Northern Mtns at 07Z. The more prominent
southern multicell cluster that's just exiting the KUNV area was
linked to a compact, but well-defined mid-upper level cold pool
and N/S sfc trough.

A larger/more significant mid-Apr level shortwave will lift NE
across the Central and Eastern part of the CWA late this morning
and this afternoon along and just in advance of a cold front.
Enhanced Meso-B diff PVA/uvvel from this feature and focused
lift along the cold front and aforementioned sfc trough, and a
marine layer boundary/old stalled out front across our SE zones
will all combine to bring rapid development/areal expansion of
heavy showers/TSRA.

These dynamics working with the approx 2.0 inch PWAT air and
shrinking MBE Velocity vectors this afternoon will lead to the
potential for training TSRA and excessive rainfall rates of over
2 inches per hour - bringing the likelihood of localized flash
flooding over roughly the Eastern half of our CWA.

The greatest threat for flash flooding appears to be in the
16-22Z window today, and especially over the Susq Valley north
to the Ncent Mtns, where the lowest hourly and 3 hourly FFG
values of only around an inch and 1.5 inches respectively are
found.

in addition, some of the taller precip cores could collapse to
produce transient mini bow echoes and localized SVR wind gusts
across the Susq Valley and points east this afternoon.

Previous...

Clouds may keep temps up a few degs from going mins, and 70
dewpoints in the SE will keep it muggy thru the night.

Focus remains on heavy rain and severe threat for Sunday
afternoon and evening. Hydro discussion below covers all the
particulars of that realm.

Temperatures will probably be hampered in their rise by layered
cloud cover. But, convective initiation should occur in the
late morning or right around noon at the latest, growing
rapidly. Eastern half of central PA will receive the brunt of
heavy rain based on timing, with CAMs generally painting 1 to 3
inch range over those areas. Inst. rainfall rates will certainly
approach 4-5" per hour with training cells in weak boundary
layer flow potentially training to produce 4"+ event totals.
Thus will continue to mention +RA with the TSRA over the E.
Model CAPE exceeds 2000 J/kg over southeast PA which more than
justifies SLGT risk for the area. There is still the potential
for clouds to limit the heating/sfc CAPE, in which case hydro
would remain the main concern. Updated briefing did play up SVR
potential a big from previous while stressing the FF threat.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/...
Showers and storms will taper off tonight, as pivot point for
support for showers and storms lifts northeast away from our
area. This being a good thing, as the rain could be especially
heavy for a several hour period, as the system starts to go
negative tilt a bit.

Model show much lower dewpoint air moving in late tonight.

For Monday, there could a shower or storm across far east, but
again, the support is out of our area.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
At the beginning of the extended period, the low pressure system
that will have dumped several inches of rain across the
northeast will exit our area. Upper ridging and a center of high
pressure at the surface will usher in mostly clear skies Monday
night through Tuesday night. Tuesday looks like the best weather
day of the week with ample sunshine, seasonable temperatures,
and slightly lower humidity.

By midweek, the prevailing weather pattern will return to form
with an upper trough parked over the northeast. Occasional
shortwaves will traverse along it, providing energy to kick off
showers and thunderstorms. The wet and muggy pattern will result
in daily rain chances with dewpoints in the 60 to 70 degree
range. PWAT values will approach 2 inches again by the end of
the week, which could lead to additional flooding concerns. The
good news is that this will continue to chip away at drought
conditions across the region.

Expect highs in the 80s and 90s each day and lows generally in
the 60s to mid 70s. Heat index values may get into the mid 90s
in the Lower Susquehanna Valley a few days this week, but triple
digit heat is fortunately not in the forecast yet!

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
High and mid-level clouds continue to pass over head this
morning and cloudiness will continue to increase through
daybreak. It will be a muggy and showery day, and some thunder
is likely by afternoon. Localized downpours are a good bet,
especially across the eastern half of PA, which will undoubtedly
cause at least brief vsby restrictions from time to time.

Drying should occur Sunday evening as the showers/storms pull
to our east and drier air attempts to work in from the west.
Wet ground following Sunday's rainfall could lead to some
formation of fog Sunday night.

Outlook...

Mon...Lingering chc of showers and t-storms, mainly east.

Tue-Wed...Predominantly VFR w/ no sig wx.

Thur...Sct SHRA mainly late-day, and mainly in the west.

&&

.HYDROLOGY...
Flash flooding is a notable concern for this afternoon/early
this evening. The Weather Prediction Center continues to
highlight approx the eastern third of Pennsylvania (the area
along and east of US-15) in a Moderate Risk of Excessive
Rainfall. On average, somewhere in PA sees a MDT risk for
excessive rain (as issued by WPC) just 5 days per year.

The current Flood Watch from 12PM to 10PM looks in good shape for
the eastern third-half of our CWA. PWATs of 1.5 to 2 inches
will combine with slow storm motions/localized training to
produce heavy rainfall and the potential for flash flooding.

The key message remains on point:
1-3 inch rainfall totals with local bullseyes of 4" or more.
Flash Flood Guidance is highest across the south central
mountains, where it would take >3 inches of rain in an hour to
create issues. Meanwhile, in parts of the Susquehanna Valley
(Williamsport to Harrisburg), just an inch or two could create
issues.

At this time, it seems the threat for any river flooding is
negligible. Headwater guidance from the Middle Atlantic River
Forecast Center indicates it would take 3+" across a decent
sized area to send any river points to flood stage. That being
said, torrential rainfall could cause rapid rises on smaller
streams and creeks. Thanks to antecedent wet conditions across
portions of the state and the potential for very heavy rainfall
Sunday afternoon, the risk for flash flooding is higher
tomorrow than most other days of the year. The climatology put
together by Pennsylvania State Meteorologist Jeff Jumper showed
that Pennsylvania averages 5 to 6 days with a Moderate Risk or
higher from WPC. Please monitor the weather tomorrow afternoon
and never drive through flooded roadways.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM EDT this evening for PAZ028-036-037-
041-042-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert/DeVoir
NEAR TERM...Lambert/DeVoir/Dangelo
SHORT TERM...Lambert/DeVoir
LONG TERM...Banghoff
AVIATION...Dangelo/Evanego/Banghoff
HYDROLOGY...
Hazardous weather outlook, Jul 9, 2:07 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
207 PM EDT Sun Jul 9 2023

PAZ004>006-010>012-017>019-024>027-033>035-045-101815-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Southern Clinton-
207 PM EDT Sun Jul 9 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-037-041-042-046-049>053-101815-
Juniata-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-
Union-Snyder-Montour-Northumberland-Columbia-
207 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ056>059-063>066-101815-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
207 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 465 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jul 9, 1:06 PM EDT, 1 hour 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service State College PA
106 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Tstm Wnd Dmg     1 SSE Millerstown       40.54N 77.15W
07/09/2023                   Perry              PA   911 Call Center

            Trees down on Route 322 at mile marker
            215.2.

1127 AM     Tstm Wnd Dmg     1 S Millerstown         40.54N 77.15W
07/09/2023                   Perry              PA   Local Official

            From PEMA: In the area of 5124 Sugar Run
            Road. in Tuscarora Township tree down on
            roadway along with a tree down on Norfolk
            Southern (NSX) railroad tracks in that area
            (area of RR MM 137).

1201 PM     Tstm Wnd Dmg     3 ESE Sunbury           40.85N 76.74W
07/09/2023                   Northumberland     PA   Local Official

            From PEMA: A garage roof blew off and struck
            a 1000-gallon propane tank on Plum Creek
            Road in Northumberland County.

1108 AM     Tstm Wnd Dmg     1 NW Millerstown        40.57N 77.17W
07/09/2023                   Juniata            PA   Public

            Minor Flooding along and on the roadways.

1048 AM     Tstm Wnd Dmg     1 SE Liverpool          40.56N 76.97W
07/09/2023                   Dauphin            PA   911 Call Center

            Trees down across Route 147 near the VFW.

0935 AM     Tstm Wnd Dmg     1 N Benton              41.21N 76.38W
07/09/2023                   Columbia           PA   911 Call Center

            Trees and wires down along 990 Sullivan Rd
            near Benton PA. Report came in via
            monitoring of the Columbia County 911 live
            feed.

&&
Local storm report, Jul 9, 1:16 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
116 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     Flash Flood      3 ESE Sunbury           40.85N 76.74W
07/09/2023                   Northumberland     PA   911 Call Center

            Emergency responders conducting water rescue
            on Plum Creek Road.

&&
Local storm report, Jul 9, 1:41 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
141 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     Tstm Wnd Dmg     1 NE Waynesboro         39.76N 77.57W
07/09/2023                   Franklin           PA   911 Call Center

            Tree down.

&&
Local storm report, Jul 9, 1:44 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
144 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     Flash Flood      1 NE Waynesboro         39.76N 77.57W
07/09/2023                   Franklin           PA   911 Call Center

            Ponding of water on roadways.

&&
Local storm report, Jul 9, 2:12 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
212 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Tstm Wnd Dmg     2 E Thompsontown        40.57N 77.20W
07/09/2023                   Juniata            PA   911 Call Center

            Road, City park and residential area
            flooding.

&&

ADE
Local storm report, Jul 9, 2:14 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
214 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Rain             Dover                   40.01N 76.85W
07/09/2023  E2.00 inch       York               PA   Trained Spotter

            Report from trained spotter in York, PA.

&&

ADE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:21 PM EDTSpecial Weather StatementCTPSomerset24 min
Jul 8, 11:45 PM EDTSpecial Weather StatementCTPBedford30 min
Jul 9, 12:42 AM EDTSpecial Weather StatementCTPBedford48 min
Jul 9, 4:19 AM EDTSpecial Weather StatementCTPUnion41 min
Jul 9, 4:30 AM EDTSpecial Weather StatementCTPSullivan30 min
Jul 9, 5:08 AM EDTAreal Flood AdvisoryCTPColumbia, Sullivan2 hr
Jul 9, 5:13 AM EDTSpecial Weather StatementCTPSullivan62 min
Jul 9, 7:46 AM EDTSpecial Weather StatementCTPMontour44 min
Jul 9, 8:14 AM EDTSpecial Weather StatementCTPSullivan31 min
Jul 9, 8:28 AM EDTSpecial Weather StatementCTPColumbia32 min
Jul 9, 8:44 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jul 9, 8:54 AM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Sullivan3 hr
Jul 9, 9:08 AM EDTSpecial Weather StatementCTPJuniata37 min
Jul 9, 9:22 AM EDTFlash Flood WarningCTPColumbia, Lycoming, Sullivan4 hr
Jul 9, 9:53 AM EDTSpecial Weather StatementCTPPerry52 min
Jul 9, 10:03 AM EDTSevere Thunderstorm WarningCTPJuniata, Perry57 min
Jul 9, 10:39 AM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder51 min
Jul 9, 11:08 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Juniata, Montour, Northumberland, Perry and 1 more3 hr
Jul 9, 11:36 AM EDTFlash Flood WarningCTPJuniata, Perry4 hr
Jul 9, 11:46 AM EDTSpecial Weather StatementCTPAdams29 min
Jul 9, 11:56 AM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland, Snyder4 hr
Jul 9, 12:13 PM EDTSpecial Weather StatementCTPLebanon17 min
Jul 9, 12:21 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin3 hr
Jul 9, 12:35 PM EDTSpecial Weather StatementCTPDauphin40 min
Jul 9, 12:47 PM EDTSpecial Weather StatementCTPUnion28 min
Jul 9, 1:03 PM EDTSpecial Weather StatementCTPLycoming27 min
Jul 9, 1:16 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Sullivan3 hr
Jul 9, 1:46 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York35 min
Jul 9, 2:10 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon111 min
Jul 9, 2:48 PM EDTSpecial Weather StatementCTPYork42 min
Jul 9, 3:09 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jul 9, 3:10 PM EDTSevere Thunderstorm WarningCTPLancaster20 min
Jul 9, 3:16 PM EDTSpecial Weather StatementCTPLancaster29 min
Jul 9, 3:27 PM EDTAreal Flood WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder3 hr
Jul 9, 3:29 PM EDTSevere Thunderstorm WarningCTPLancaster31 min
Jul 9, 3:43 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Snyder3 hr
Jul 9, 4:18 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York53 min

Nearby

Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.